Each Teaspoon (5ML) Contains: acetaminophen, USP, 160 mg, pseudoephedrine hydrochloride, USP, 15 mg, dextromethorphan hydrobromide, USP, 7.5 mg, and chlorpheniramine maleate, USP, 1 mg. Inactive Ingredients: Acesulfame K, benzoic acid, citric acid, dibasic potassium phosphate, disodium edetate, flavors, glycerin, polyethylene glycol, potassium chloride, propylene glycol, purified water, D&C Red No. 33, FD&C Red No. 40, sucrose and other ingredients.

  Temporarily relieves fever, minor aches and pains, headaches and sore throat, quiets coughs, relieves stuffy nose; sneezing; itching of the nose or throat; and itchy, watery eyes.

:   Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms. Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take for pain for more than 5 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists, or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor promptly because these could be signs of a serious condition. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur or is accompanied by a rash, persistent headache, fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. Do not give this product: 1) if cough is accompanied by excessive phlegm (mucus). 2) for persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis or emphysema, or 3) if you have heart disease, high blood pressure, thyroid disease, diabetes, glaucoma, or difficulty in urination due to enlargement of the prostate gland, unless directed by a doctor. May cause excitability especially in children. May cause drowsiness; alcohol, sedatives and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Use caution when driving a motor vehicle or operating machinery. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.

Drug Interaction Precaution:   Do not use this product if you are now taking a prescription monamine oxidase inhibitor [MAOI] (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.

Triaminic Severe Cold and Fever contains acetaminophen. It should not be taken in combination with other products containing acetaminophen, such as Children's Tylenol*, except as directed by your doctor.

*Children's Tylenol is a registered trademark of McNeil Consumer.

Directions:   Children 6 to under 12 years of age: 2 teaspoons every 6 hours. Do not exceed 4 doses in 24 hours, or as directed by a doctor. Children under 6 years of age: consult a doctor.

AGE WEIGHT DOSAGE
Under 6 yrs. Under 48 lbs. Consult a Doctor
6 to Under 12 yrs. 48-95 lbs. 2 Teaspoons

The dose may be repeated every 6 hours--not to exceed 4 doses in 24 hours, or as directed by a doctor.

How Supplied:   4 fl. oz. (118 mL)

STORE AT ROOM TEMPERATURE.

PROTECT FROM LIGHT.

CONTAINS NO ASPIRIN.

NOVARTIS

©2000 Novartis Consumer Health, Inc. Summit, NJ 07901-1312

PRODUCT PHOTO(S):

NOTE: These photos can be used only for identification by shape, color, and imprint. They do not depict actual or relative size.

The product samples shown here have been supplied by the manufacturer and reproduced in full color by PDR as a quick-reference identification aid. While every effort has been made to assure accurate reproduction, please remember that any visual identification should be considered preliminary. In cases of poisoning or suspected overdosage, the drug' identity should be verified by chemical analysis.